Publications

THESES

M.Sc. Thesis: Extending partial automorphisms in graphs and metric spaces, 2011.


PAPERS

(3) Ali Sadegh Daghighi, Massoud Pourmahdian, On Some Properties of Shelah Cardinals. [Accepted]

(2) Ali Sadegh Daghighi, Massoud Pourmahdian, The definable tree property for successors of cardinals, Archive for Mathematical Logic, 2016, Volume 55, Issue 5, pp 785–798. [Arxiv/Journal/MathSciNet]

(1) Ali Sadegh Daghighi, Mohammad Golshani, Joel David Hamkins, and Emil Jeřábek, The foundation axiom and elementary self-embeddings of the universe, in Infinity, computability, and metamathematics: Festschrift celebrating the 60th birthdays of Peter Koepke and Philip Welch, S. Geschke, B. Löwe, and P. Schlicht, Eds., Coll. Publ., London, 2014, vol. 23, pp. 89-112. [Arxiv/Journal/MathSciNet]


NOTES


BOOKS